# SDR FDEA201908151886

- Difficulty date: August 15, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28881
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD LEADING EDGE SLAT TRACK #12 LOWER CUTOUT SKIN   OUTBOARD CORNER AS MARKED FOUND CRACK AT XOS 776. REPAIR CARRIED OUT AT LEFT HAND WING OUTBOARD LEADING EDGE SLAT TRACK #12 LOWER   CUTOUT SKIN OUTBOARD CORNER AT XOS 776 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
